I went to the ER with brown/red spotting that would not stop. I had a vaginal exam and blood drawn. The doctor diagnosed me with a miscarriage and UTI and told me to follow up in 2 days at our clinic. I was told that my HCG levels was so low, there was need to do an utrasound because it wouldnt show up. My HCG level was 340. 2 days later, I followed up at our clinic where I had anther vaginal exam and was confirmed by that practioner that I had indeed had a miscarriage. I was told to go to the lab to get blood drawn to compare. I was given info on grieving and sent home. That night, I had severe pain in my lower ab. I was rushed to the ER again. My pulse when I got there was 200 beats/minute. I again had another vaginal exam and blood drawn. I was told by the doctor then that I did not have a UTI that I was previously diagnosed with. He told me that my HCG levels from the lab earlier were not indicative that I had had a miscarriage, instead they were 343. He then order an ultrasound and I was rushed into surgery to stop the bleeding after I was told that I had an ectopic pregnancy, not a miscarriage. In recovery, I was told by the doctor that the fallopian tube had burst and my abdomen was filled with blood. She had to remove my fallopian tube. I was very upset because it was my only functioning tube. My husband and I have not children together. My question is, could my fallopian tube have been saved if i were diagnosed correctly the first day that I went to the ER. The first day that I went was the 13th at 9am, and the day of the rupture was 15th at 9pm. I am aware that there is medication that could have been given to dissolve the contents of the tube and also it could have been removed surgically leaving the tube intact. How important was the diagnosis or was it already too late when I went to the ER on the 13th?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?